Anda belum login :: 30 Nov 2022 21:04 WIB
ArtikelExistence and Global Exponential Stability of Almost Periodic Solution for Cellular Neural Networks With Variable Coefficients and time-varying delays  
Oleh: Jiang, Haijun ; Zhang, L. ; Teng, Zhidong
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: IEEE Transactions on Neural Networks vol. 16 no. 6 (Nov. 2005), page 1340-1351.
Topik: networks; existence; global exponential stability
  • Perpustakaan Pusat (Semanggi)
    • Nomor Panggil: II36
    • Non-tandon: 1 (dapat dipinjam: 0)
    • Tandon: tidak ada
    Lihat Detail Induk
Isi artikelIn this paper, we study cellular neural networks with almost periodic variable coefficients and time -v arying delays. By using the existence theorem of almost periodic solution for general functional differential equations, introducing many real parameters and applying the Lyapunov functional method and the technique of Young inequality, we obtain some sufficient conditions to ensure the existence, uniqueness, and global exponential stability of almost periodic solution. The results obtained in this paper are new, useful, and extend and improve the existing ones in previous literature.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0.03125 second(s)